Hello, Three weeks ago I stopped taking my blood pressure (at the advisement of my doctor) but I am still experiencing hair loss and flaky scalp. I was taking Losartan for three months and the side effects kept getting worse and worse. I can't get in to see a dermatologist for another week or so but I'm wondering at what point do these side effects stop? I hate dealing with both but seeing the hair loss every day is very worrisome.
Does anyone know how long until the side effects reverse? Any natural treatments I should try? I don't want to take ANY more medication if I don't have to.
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.